I will start to use a medication to fight hairloss. Its even possible that the medication can make me recover some already lost hair.
The medication is propecia/proscar and i think it will increase estrogen levels in my body. How the hell can that affect my training for muscle growth? What advices would you give me? I am afraid that muscles growth will not be so good due to that medication.
I've been on Propecia for almost two years now. In 95% of men there are no side effects at all. In others the side effects can be loss of libido and increase chance of gyno. You'll know after about two months, if you can still fu*k like a pornstar then don't worry about it! And it will help when running a cycle with the DHT convesion for type II. Type II DHT conversion is primarily in the scalp.
I highly doubt you will get gyno out of no where unless you are over weight or predisposed to it from youth. If you were to get gyno by running a cycle or PH's or AAS everyone will suggest Nolvadex, not anything else spelled similar.